# SDR ASAA2015120914173

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,435 hours, 5,682 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA258878C
- Condition: Failed
- Location: Cntr Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CROSSFEED VALVE OPENED, BUT WOULD NOT CLOSE IAW ETOPS REQUIREMENT.  EVENTUALLY THE VALVE OPENED AFTER CROSSFEEDING, FUEL TEMP -20 DEGREES.  ACFT GROUNDED. IAW AMM 28-22-21, PERFORMED OPS CHECK OF THE FUEL CROSSFEED VALVE IAW AMM 28-22-21.  GROUND VERIFICATION CHECKED GOOD.
